Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 96, NWS Green Bay, WI

December 5, 2017

NWS Green Bay, WI issued this small craft advisory at Dec 5, 2017, 11:57 PM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2017, 11:57 PM CST (05:57 UTC)
Expired
Dec 7, 2017, 10:00 AM CST
In force
34 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

662 
WHUS73 KGRB 060557
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 PM CST TUE DEC 5 2017

LMZ521-522-061400-
/O.EXP.KGRB.GL.W.0016.000000T0000Z-171206T0600Z/
/O.NEW.KGRB.SC.Y.0096.171206T0600Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1157 PM CST TUE DEC 5 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. 

* WINDS...WEST TO 30 KNOTS...DECREASING TO 15 TO 25 KNOTS. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-061200-
/O.CON.KGRB.GL.W.0016.000000T0000Z-171206T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1157 PM CST TUE DEC 5 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...WEST TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 40 
  KNOTS.

* WAVES...4 TO 7 FEET. WAVES HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AK
6 follow-up statements
363 
WHUS73 KGRB 060852
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
252 AM CST WED DEC 6 2017

LMZ541>543-061200-
/O.CON.KGRB.GL.W.0016.000000T0000Z-171206T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
252 AM CST WED DEC 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WINDS...WEST TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 40 
  KNOTS. 

* WAVES...4 TO 7 FEET. WAVES HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ521-522-061215-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
252 AM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...WEST TO 30 KNOTS...DECREASING TO 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
030 
WHUS73 KGRB 061149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
549 AM CST WED DEC 6 2017

LMZ541>543-062000-
/O.EXP.KGRB.GL.W.0016.000000T0000Z-171206T1200Z/
/O.EXB.KGRB.SC.Y.0096.171206T1200Z-171207T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
549 AM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...
...GALE WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. 

* WINDS...WEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.
  THESE WINDS ARE EXPECTED TO TURN NORTHWEST TONIGHT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-062000-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
549 AM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...WEST AT 15 TO 25 KNOTS. THESE WINDS ARE EXPECTED TO TURN
  NORTHWEST TONIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
256 
WHUS73 KGRB 061505
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 AM CST WED DEC 6 2017

LMZ521-522-541>543-062315-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
905 AM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...WEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS.
  WINDS VEERING NORTHWEST TONIGHT. 

* WAVES...3 TO 5 FEET ON THE BAY AND 2 TO 4 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
570 
WHUS73 KGRB 062130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST WED DEC 6 2017

LMZ521-522-541>543-070530-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
330 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...WEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  MAINLY BEFORE MIDNIGHT. WINDS VEERING NORTHWEST TONIGHT.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
102 
WHUS73 KGRB 070419
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 PM CST WED DEC 6 2017

LMZ521-522-541>543-071200-
/O.CON.KGRB.SC.Y.0096.000000T0000Z-171207T1200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1019 PM CST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS...WEST AT 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. WINDS
  WILL VEER NORTHWEST OVERNIGHT. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
658 
WHUS73 KGRB 070903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
303 AM CST THU DEC 7 2017

LMZ521-522-541>543-071600-
/O.EXT.KGRB.SC.Y.0096.000000T0000Z-171207T1600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
303 AM CST THU DEC 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS
  THIS MORNING...BACKING WEST AND DECREASING TO 10 TO 20 KNOTS BY
  EARLY AFTERNOON. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 10:46 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Dec 5, 10:46 PM CST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1046 PM CST Tue Dec 5 2017

Updated aviation portion for 06Z TAF issuance

.SYNOPSIS...
Issued at 223 PM CST Tue Dec 5 2017

Seasonably cold weather with snow showers and flurries at times
is expected through at least early next week.

The large scale pattern has transitioned to having strong ridge
along the West Coast and a deep trough centered over the Great
Lakes region. Changes during the forecast period will be
confined to relatively modest fluctuations in amplitude and the
exact position of the eastern North America trough.

Temperatures are likely to run 4-8 F degrees below normal into
the upcoming weekend. A brief moderation is possible late in the
weekend into early next week as the eastern trough temporarily
loses a little amplitude. Reamplification of the trough, and a
turn to even colder temperatures, will probably occur at the end
of the forecast period and beyond.

Disturbances rotating through the long-wave trough will result in
scattered light precipitation at times. Moisture will be limited,
so the total precipitation for the period is likely to end up
below normal. The exception could be the Lake Superior snowbelt,
where the flow regime will favor lake-effect snow showers.
&&

.SHORT TERM...Tonight and Wednesday
Issued at 223 PM CST Tue Dec 5 2017

The latest RAP analysis and satellite/radar imagery show an
intense area of low pressure lifting into northern Ontario early
this afternoon. Base of the longwave trough now swinging through
the southern Great Lakes with drier air punching northeast over
eastern Wisconsin. Winds have perked up a little this afternoon
after a lull this morning, with a few gusts reaching 40 to 45 mph
from the Fox Valley to the Lakeshore. Clouds are hanging tough
over northwest Wisconsin with widespread flurries and brief snow
showers impacting central and north-central Wisconsin. Some of
these relatively stronger snow showers also brought down strong
gusty winds from Wisconsin Rapids to Wausau. Think these snow
showers will persist for the rest of the afternoon and may make a
run at the Fox Valley. As the shortwave exits by early this
evening, think snow showers/flurries will dissipate somewhat. As
for the wind advisory, gusts have been just below advisory levels
(45 mph), but its too close to take down, especially with the
sunshine over eastern WI. Will keep the advisory going, and should
see winds subside after sunset. The gusty winds and snow shower
trends are the main forecast concerns.

Tonight...The strong area of low pressure will continue to spin
over far northern Ontario. The pressure gradient will remain tight
across the region, though should see winds subside somewhat, with
gusts to around 30 or 35 mph through the night. May see a break in
the snow showers/flurries over central & north-central WI this
evening. Then the next shortwave trough over northern Minnesota
will rotate through the region from late evening through
overnight. Deeper moisture will slide from northwest to southeast
behind the shortwave, with saturation depth growing sufficiently
to support light snow showers and flurries, mainly northwest of
the Fox Valley by morning. Accumulations should remain below an
inch, but did increase precip chances after midnight. Cold and
blustery with lows ranging from the low teens north to near 20
degrees by the Lake.

Wednesday...The shortwave trough will exit eastern Wisconsin
during the morning. Though forcing will have shifted to the east,
deep cyclonic flow will remain across the region with various
layers saturated up through 500mb. This appears to be a pretty
good recipe for occasional snow showers and flurries under mostly
cloudy skies or overcast conditions. Will show the highest precip
chances over northern WI. Winds will remain breezy, with highs
ranging from near 20 in the north to upper 20s near the Lake.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 223 PM CST Tue Dec 5 2017

The overall weather scenario for the next week is fairly simple.
Disturbances rotating through the eastern North America long-wave
trough will result in periods of snow showers and flurries. They
will be most numerous/frequent in the Lake Superior snowbelt, but
will affect the entire area to at least some extent. The specifics
of timing and location are difficult to discern. At this point, it
looks like one round could occur Wednesday night, especially
across the north. Another round is possible Friday into Friday
evening, and that appears to have a better chance of affecting the
entire area.

The timing of the lake-effect in the Lake Superior snowbelt is
also tough to pin down. But the cold cyclonic upper flow and
favorable looking low-level trajectories will likely result in at
least several inches of snow in the snowbelt during the period.

Given the cold temperatures and potential for snow showers, it is
possible a light snow cover could gradually begin to become
established across the region. Guidance temperatures look okay for
now, but could require downward adjustment (especially at night)
if a snowcover becomes established.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1046 PM CST Tue Dec 5 2017

West winds will continue to gust to 20 to 30 knots for much of the
TAF period. Shortwaves in the cyclonic flow over the western Great
Lakes will bring periods of light snow showers and flurries to the
TAF sites through the period. The best chance will be across
northern Wisconsin given better moisture. Conditions will
generally bounce between MVFR and VFR with snow showers, with IFR
possible at times across the far north.
&&

.MARINE...
Issued at 223 PM CST Tue Dec 5 2017

A Gale Warning remains in effect through midnight for the Bay and
6 am for the Lakeshore. Sustained west winds of 20 to 30 knots
with gusts of 40 knots can be expected through this evening, then
winds will gradually subside overnight. Gusts to 25 kts will
likely continue on Wed into Thu, so a small craft advisory may be
required following the end of the gale warning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....MPC
LONG TERM......Skowronski
AVIATION.......Kurimski
MARINE.........MPC
Hazardous weather outlook, Dec 5, 2:32 PM CST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
232 PM CST Tue Dec 5 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062045-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
232 PM CST Tue Dec 5 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Hazardous traveling conditions are likely across north-central
Wisconsin. Scattered snow showers will continue, and some blowing
and drifting of the snow is also possible.

Wind gusts of 35 to 40 mph are possible across the area early,
but winds will gradually diminish overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Hazardous travel conditions in the snowbelt will continue
Wednesday into Wednesday evening. Snow showers could result in
some slippery spots on roads across the rest of the area Wednesday
afternoon and evening as well.

Hazardous travel conditions are likely at times in the Lake
Superior snowbelt through Saturday due to periods of lake-effect
snow showers.

Snow showers across the remainder of the area could lead to
slippery roads Friday into Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report peak wind gusts from Monday night
and Tuesday, and any wind damage to the National Weather Service
in Green Bay. Snowfall reports from the snowbelt are also
appreciated.

LMZ521-522-541>543-062045-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
232 PM CST Tue Dec 5 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gale force gusts from the west will continue on the Bay through
midnight, and on Lake Michigan throughout the night.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The probability of widespread hazardous weather is low.

MPC/Skowronski

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.